# SDR YENA20150627237

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 2992
- Aircraft time: 34,358 hours, 11,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION AT L1 DOOR LOWER SILL AT FRAME 16 FORWARD GIRT BAR ATTACH LOCATION.   FABRICATED BUSHING AND REPAIRED L1 DOOR SILL IAW SRM 53-11-14.
